MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CONQUEST PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CONQUEST PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number CQ7594
Medical Device Problem Codes Material Frayed (1262); Peeled/Delaminated (1454); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been returned to the manufacturer for evaluation.The company is still investigating the issue at this time.The device is labeled for single use.The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one (1) malfunction event.A review of the events indicated that model cq7594 pta balloon dilatation catheter allegedly experienced an asymmetrical shape during inflation.This report was received from one source.This event involved one patient, age, weight and gender were not provided.This patient had no reported patient injury.
 
Additional Manufacturer Narrative
The device has been returned to the manufacturer for evaluation.Therefore, the investigation is confirmed for peeled pebax, fiber disturbance, and deformation of the balloon during inflation.The constricted fibers at the distal cone of the balloon caused the balloon to take the asymmetric shape upon inflation.However, the definitive root cause for the identified fiber constriction or peeled pebax could not be determined based on the available information.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one (1) malfunction event.A review of the events indicated that model cq7594 pta balloon dilatation catheter allegedly experienced material frayed, peeled layer, and material deformation.This report was received from one source.This event involved one patient, age, weight and gender were not provided.This patient had no reported patient injury.

Brand Name
CONQUEST PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8515267
Report Number2020394-2019-00294
Device Sequence Number1871016
Product Code DQY
UDI-Device Identifier00801741063190
UDI-Public(01)00801741063190
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCQ7594
Device Catalogue NumberCQF7594
Device Lot NumberRECS2855
Initial Date Received by Manufacturer 03/31/2019
Supplement Date Received by Manufacturer06/30/2019
Initial Report FDA Received Date04/15/2019
Supplement Report FDA Received Date07/23/2019
Patient Sequence Number1